I have been taking zoloft since I was 17 1/2 years old and will be 21 soon. I am no where depressed at all anymore but continue taking the medicine. I had been taking 100mg but decreased to 75mg in august and recently started taking only 50mg in December. I am very intune with my body and just wondering if this is has caused fatigue for others? Please post your experiences and how you have overcome the fatigue.
Has zoloft(seratraline)caused extreme fatigue for anyone after prolonged usage?
- 27 Feb 2014 by lenning93
- 19 Mar 2015
- zoloft, depression, sertraline, fatigue, anxiety and stress, medicine
Added 27 Feb 2014:
I also have a history of a very bad immune system. And have had deficiency anemia- I have started taking iron supplements again so hopefully that will help...
You are decreasing it. Fatigue is a sign of depression. If you go back up to the dose you were on, I bet it goes away. Don't make the mistake that you feel good so you'll stop it, you feel good because you are on it. If you stop it you will go right back to depression and need to restarted it with all that means, the side effects at first and waiting for it to work again.
Yes, I've had the same problems with Zoloft. It works GREAT for my depression, but makes me feel constant fatigue. I took it for years without it causing fatigue, and then when I started feeling fatigue, I didn't associate it with Zoloft, because I had taken it for several years with no problems. But a year and a half ago, I went off Zoloft, and within a month, my energy levels were back to normal; no more sleeping in until noon, and then feeling sluggish all day. But then, my depression also came back...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2011 • 4 answers
Posted 7 Feb 2013 • 3 answers
I am taking Zoloft (Sertraline) for depression. Will it automatically help with other disorders too?
Posted 7 Dec 2013 • 3 answers
Posted 23 Aug 2015 • 1 answer
Posted 6 Nov 2016 • 4 answers